Doctor insights on:
OMG, Yes!: There are many causes of acid-related +/- stomach upset problems including: food, pregnancy, smoking, NSAIDs, alcohol, stress, possible bacterial infection. dysmotility. If any of these may contribute to your stomach upset, then consider diet change, curtail alcohol, quit smoking, cut out the NSAID's (e.g. Advil, ibuprofen), rule out H. Pylori infection, trial acid blockers & seek medical eval. ...Read more
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
Will Advil harm the stomach if i take it with pariet as I have gastritis .. Dr has asked me 2 take both says its fine . What your opinion . Thanks?
Less likely: Pariet (and similar drugs) do protect the stomach from irritation when taking advil or other anti-inflammatory drugs, but it does not mean that you might never have a problem. If you have gastritis and regular advil use is necessary, take it with pariet, but always be alert to worsening gastritis symptoms and stop the advil immediately. Then contact your doctor for further advice. ...Read more
Last night i drank took an aleve 5 hours later and went to sleep woke up with stomach pains. then at 11 pm took an advil and got stomach pains am i ok?
Everytime I take Advil on empty stomach, I get a burning/pain in my bladder and urinary tract. Lasts maybe 2hrs. No bladder infection.
13 yr old-w/concussion october taken Advil daily - now stomach pain is bad taking Prilosec for GERD not helping. GI doc Tues-Can she also take Zantac?
Gastric distress : Nsaids such as Ibuprofen and Aspirin can irritate the stomach. Some patients are instructed to take food, or a full glass of water, with these medicines. There are medicines that can be prescribed along with nsaids that also alleviate the side effects of gastritis caused by nsaid. Talk with your doctor about what's best for you. ...Read more
So if i have taken alot of advil could that eat through my stomach lining what would that feel like?
Stomach ulcers: Regular use if Advil and other non steroidal anti inflammatory (NSAIDs) can cause ulcers in the stomach. This can lead to burning as well as sharp stabbing pain above the belly button. If the blood vessels are involved, vomiting blood can occur as well as black stools. To avoid, take NSAIDs as directed, with food, and once and a while switch to Tylenol, to give your stomach a break. ...Read more
Tummy ache: You may get a mild stomach ache. Some patients don't experience anything. ...Read more
- Talk to a doctor live online for free
- Why should you not take advil on an empty stomach?
- Advil on empty stomach
- Does advil help stomach aches?
- Ask a doctor a question free online
- Advil empty stomach
- Advil on an empty stomach
- Can advil cause stomach pain?
- Advil and stomach pain
- Talk to a pharmacologist online for free